zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Retract principle for neutral functional differential equations. (English) Zbl 1238.34143
Summary: The investigation of asymptotic behaviour of solutions of ordinary differential equations is often based on the application of the retract principle. Initially developed for ordinary differential equations, this technique was extended to other classes of equations. Not answered remains a problem concerning the possibility of extending this principle to neutral differential equations. The goal of the present paper is to partially fill this gap and develop a corresponding technique for the application of this principle. The applicability of the main result is illustrated on a nonlinear equation and sufficient conditions for existence of a positive solution are derived.
MSC:
34K40Neutral functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] Wa.Zewski, T.: Sur un principle topologique de l’examen de l’allure asymptotique des intégrales des équations différentielles ordinaires. Ann. soc. Polon. math. 20, 279-313 (1947)
[2] Hartman, P.: Ordinary differential equations. (2002) · Zbl 1009.34001
[3] Srzednicki, R.: Wa.zewski method and Conley index. Handbook of differential equations, ordinary differential equations, vol. 1 1, 591-684 (2004) · Zbl 1091.37006
[4] Pelczar, A.: A local version of generalized retract theorem of wa.zewski with applications in the theory of partial differential equations of first order. Ann. polon. Math. 36, 11-28 (1979) · Zbl 0401.54034
[5] Pelczar, A.: The wa.zewski method applied to some second order partial parabolic equations. Univ. iagel. Acta math. 28, 41-53 (1991) · Zbl 0781.35034
[6] Diblík, J.: Anti-Lyapunov method for systems of discrete equations. Nonlinear anal. 57, 1043-1057 (2004) · Zbl 1065.39008
[7] Rybakowski, K. P.: A topological principle for retarded functional-differential equations of Carathéodory type. J. differential equations 39, 131-150 (1981) · Zbl 0477.34048
[8] Rybakowski, K. P.: Wa.zewski’s principle for retarded functional differential equations. J. differential equations 36, 117-138 (1980) · Zbl 0407.34056
[9] Diblík, J.; Svoboda, Z.: An existence criterion of positive solutions of p- type retarded functional differential equations. J. comput. Appl. math. 147, 315-331 (2002) · Zbl 1019.34072
[10] Diblík, J.; Svoboda, Z.: Positive solutions of p-type retarded functional differential equations. Nonlinear anal. 64, 1831-1848 (2006) · Zbl 1109.34058
[11] Diblík, J.; Svoboda, Z.: Positive solutions of retarded functional differential equations. Nonlinear anal. 63, e813-e821 (2005)
[12] Kolmanovskii, V.; Myshkis, A.: Introduction to the theory and applications of functional differential equations. (1999) · Zbl 0917.34001
[13] Razumikhin, B. S.: Stability of hereditary systems. (1988)
[14] Diblík, J.; Kúdelčíková, M.: Nonoscillating solutions of the equation x\dot{}$(t)$=-(a+b/t)x(t-${\tau}$). Stud. univ. \V{z}ilina math. Ser. 15, No. 1, 11-24 (2002)
[15] Agarwal, R. P.; Bohner, M.; Li, Wan-Tong: Nonoscillation and oscillation: theory for for functional differential equations. (2004) · Zbl 1068.34002
[16] Bainov, D. D.; Mishev, D. P.: Oscillation theory for neutral differential equations with delay. (1991) · Zbl 0747.34037
[17] Erbe, L. H.; Kong, Q.; Zhang, B. G.: Oscillation theory for functional differential equations. (1995) · Zbl 0821.34067
[18] Gopalsamy, K.: Stability and oscillations in delay differential equations of population dynamics. (1992) · Zbl 0752.34039
[19] Györi, I.; Ladas, G.: Oscillation theory of delay differential equations. (1991) · Zbl 0780.34048
[20] Berezansky, L.; Braverman, E.: On exponential stability of linear differential equations with several delays. J. math. Anal. appl. 324, 1336-1355 (2006) · Zbl 1112.34055
[21] Berezansky, L.; Braverman, E.: Positive solutions for a scalar differential equation with several delays. Appl. math. Lett. 21, 636-640 (2008) · Zbl 1146.34325
[22] Chatzarakis, G. E.; Koplatadze, R.; Stavroulakis, I. P.: Optimal oscillation criteria for first order difference equations with delay argument. Pacific J. Math. 235, 15-33 (2008) · Zbl 1153.39010
[23] Čermák, J.: On a linear differential equation with a proportional delay. Math. nachr. 280, 495-504 (2007) · Zbl 1128.34051
[24] Elbert, Á.; Stavroulakis, I. P.: Oscillation and non-oscillation criteria for delay differential equations. Proc. amer. Math. soc. 123, 1503-1510 (1995) · Zbl 0828.34057
[25] Hanuštiaková, L’; Olach, R.: Nonoscillatory bounded solutions of neutral differential systems. Nonlinear anal. 68, 1816-1824 (2008) · Zbl 1147.34350
[26] Kalas, J.: Asymptotic properties of an unstable two-dimensional differential system with delay. Math. bohem. 131, 305-319 (2006) · Zbl 1114.34058
[27] Kalas, J.: Asymptotic behaviour of a two-dimensional differential system with delay under the conditions of instability. Nonlinear anal. 62, 207-224 (2005) · Zbl 1078.34055